MAUDE Adverse Event Report: HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT PRO FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Cardiac Arrest (1762); Sepsis (2067)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a myosure reach and fluent pro on (b)(6) 2026, the patient went into cardiac arrest and had to be resuscitated.Patient had a previous history of retained products of conception and additionally had been admitted to the hospital over the weekend due to sepsis following 2 suction dilatation and curettage the previous weekend.5 minutes into the procedure while being under anesthesia the patient had sudden desaturation and cardiovascular collapse.The team was able to successfully resuscitate and stabilize the patient.The deficit at the time of the cardiovascular collapse was reading 3065 ml with staff estimating approximately 1000 ml of spillage on the floor.When the patient went into cardiac arrest the patient lacked pulse and oxygen for one minute.During the procedure the patient´s oxygen saturation dropped to 30%, prompting the anesthesiologist to call for a crash cart.To accommodate the emergency equipment the fluent procedure was ended, pushed away from the patient.An abdominal ultrasound was performed by a non-scrubbed surgeon which revealed no internal fluid accumulation.At the time total fluid read at 5845 ml.Cutting time was 4 minutes and 29 seconds.Staff called for x-ray and the anesthesiologist started lasix and a foley catheter.Physician confirmed that the system had given the high-fluid loss alarm at around 400ml and that the deficit limit had been reached at 2500ml.They were able to remove the retained products of conception.The patient was admitted overnight and was stable.It was later reported by the physician that the patient had a ¨fluid embolism and precipitously desaturation ¨.The patient was later reported as doing well and fever was gone, all the septic tissue was removed and the patient was doing well.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
FLUENT PRO FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key25446816
Report Number1222780-2026-00369
Device Sequence Number13150838
Product Code HIG
UDI-Device Identifier15420045516212
UDI-Public(01)15420045516212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-200
Device Catalogue NumberFLT-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown